# SDR AALA202506049065

- Difficulty date: June 2, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 68,527 hours, 28,327 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT FORWARD JUMPSEAT POSITION 3 FLASHLIGHT IS INOPERATIVE.  NO FAULT FOUND ALL FLASHLIGHTS ACCOUNTED FOR.
